# SDR MFGA20220221

- Difficulty date: January 20, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N418GJ
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK418
- Aircraft time: 10,400 hours, 8,727 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: 1C715
- Part serial: 1BA6
- Condition: None
- Location: Zone 600
- Part time: 10,401 hours, 8,728 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, B

## Discrepancy

DURING CRUISE ONCE THE FUSELAGE FUEL TANK WAS EMPTY THE CREW NOTICED A FUEL IMBALANCE DEVOLOPING IN THE WING TANKS. ATTEMTING TO CROSSFEED AND REBALANCE THE FUEL LOAD WAS UNSUCCESFUL. THE CREW DECLARED AND EMERGENCY AND SAFELY LANDED APPROXIMATELY 40 MILES SHORT OF INTENDED DESTINATION. GJAM CRS# 8GJR541D PERFORMED A VISUAL STRUCTUAL INSPECTION WITH NO FAULTS NOTED AND PERFORMED A SATIFACTORY OPERATIONAL TEST OF THE FUEL CROSS FEED SYSTEM. A FERRY PERMIT WAS ISSUED AND THE AIRCRAFT WAS SAFELY FLOWN BACK TO HOME BASE AT KLZU. AT THAT TIME THE RIGHT HAND BOOST PUMP WAS FOUND TO BE WEAK AND WAS REPLACED WITH AN OVERHAULED UNIT. WHILE ON THE GROUND THE CROSSFEED SYSTEM WAS FOUND TO HAVE AND INTERMITTENT ISSUE WHERE BOTH BOOST PUMPS WERE COMING ON AT THE SAME, INHIBITING FUEL CROSSFEED. THE PCB WHICH CONTROLS THIS SYSTEM WAS THEN REPLACED WITH A SERVICEABLE UNIT. POST MAINTENACE GROUND OPERATIONAL TESTS WERE ALL NORMAL. ALL SUBSEQUENT FLIGHT HAVE BEEN NORMAL.
